Facebook Pixel
EmpowHER Guest
Q: 

Tia

By Anonymous November 23, 2017 - 1:31pm
 
Rate This

I had a Tia back on 06-18-2015 since that day I've been very sick, my bp is hiat it means up'down although, I'm taking amolodipine 10 mg daily to control my bp but this medi mades me sick (side eff).Could please regimen me a better one my email colomaya@hotmail.com thanks

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

By TIA, do you mean a transient ischemic attack? This is a stroke. We do not reply to personal emails but please let us know more about what is going on. What treatments have you been on?
Your medication is for heart disease rather than stroke but please let us know more of what's going on so we can help you further.
Best,
Susan

November 23, 2017 - 3:11pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Transient Ischemic Attack

Get Email Updates

Transient Ischemic Attack Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!